Request file

Review/Citation:  LI, Y., SHE, Bangwei. On convergence of numerical solutions for the compressible MHD system with exactly divergence-free magnetic field. SIAM Journal on Numerical Analysis. 2022, 60(4), 2182-2202. ISSN 0036-1429. E-ISSN 1095-7170
Requested document:  She3.pdf - Publisher’s postprint
The requested document is not available in open access mode. But it is possible to ask the author for a copy of the document through the form below. If your application is accepted, you will receive a document by e - mail.

Fields marked with * are obligatory.

(Universities, research institutions, associations …)


  This site uses cookies to make them easier to browse. Learn more about how we use cookies.